Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 78, NWS Northern Indiana

June 15, 20084 counties in Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 15, 2008, 8:03 PM EDT for 4 counties in Ohio. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 8:03 PM EDT (00:03 UTC)
Expired
Jun 15, 2008, 9:00 PM EDT
In force
57 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:17 PM EDTTSTM WND DMGVan Wert, OH12 INCH DIAMETER TREE DOWN ON CAR. ROOF BLOWN OFF BROOKSIDE DAIRY CONVENIENCE BUILDING.
Jun 15, 8:19 PM EDTTSTM WND DMG1 N Ohio City, OHTREE DOWN ON STATE ROUTE 118
Jun 15, 8:55 PM EDTTSTM WND DMG2 N Lima, OHSEVERAL TREES DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 4:21 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1941 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 160003
SVRIWX
OHC003-125-137-161-160100-
/O.NEW.KIWX.SV.W.0078.080616T0003Z-080616T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
803 PM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN WEST CENTRAL OHIO
  SOUTHERN PAULDING COUNTY IN WEST CENTRAL OHIO
  PUTNAM COUNTY IN WEST CENTRAL OHIO
  VAN WERT COUNTY IN WEST CENTRAL OHIO

* UNTIL 900 PM EDT

* AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 13 MILES EAST OF NEW HAVEN TO 8 MILES NORTHEAST OF 
  DECATUR TO 8 MILES SOUTHEAST OF DECATUR...AND MOVING EAST AT 40 
  MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  VAN WERT...
  DELPHOS...
  CONVOY...
  OHIO CITY...
  SPENCERVILLE...
  KALIDA AND ELIDA...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH AND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS

LAT...LON 4065 8388 4065 8421 4068 8422 4068 8444
      4072 8445 4072 8480 4111 8480 4107 8387
TIME...MOT...LOC 0003Z 278DEG 25KT 4105 8473 4089 8475
          4073 8481

$$

JC
3 follow-up statements
000 
WWUS53 KIWX 160030 RRA
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
830 PM EDT SUN JUN 15 2008

OHC003-125-137-161-160100-
/O.CON.KIWX.SV.W.0078.000000T0000Z-080616T0100Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-ALLEN OH-
830 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR ALLEN...SOUTHEASTERN PAULDING...VAN WERT AND PUTNAM COUNTIES IN
WEST CENTRAL OHIO...

AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR VENEDOCIA...OR
ABOUT 8 MILES SOUTHWEST OF DELPHOS...AND MOVING EAST AT 42 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  DELPHOS...
  LIMA AND FORT SHAWNEE...
  OTTAWA...
  SPENCERVILLE...
  ELIDA AND KALIDA...
  GLANDORF...

IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH....
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
      4074 8480 4088 8478 4110 8450 4107 8387
      4065 8388
TIME...MOT...LOC 0030Z 270DEG 37KT 4079 8444

$$

JC
000 
WWUS53 KIWX 160044
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
844 PM EDT SUN JUN 15 2008

OHC003-125-137-161-160100-
/O.CON.KIWX.SV.W.0078.000000T0000Z-080616T0100Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-ALLEN OH-
844 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR ALLEN...SOUTHEASTERN PAULDING...EASTERN VAN WERT AND PUTNAM
COUNTIES IN WEST CENTRAL OHIO...

AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR DELPHOS AND 
MOVING EAST AT 41 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  LIMA AND FORT SHAWNEE...
  ELIDA...
  KALIDA...
  GOMER...RUSHMORE AND RIMER...
  VAUGHNSVILLE...
  CAIRO...YODER AND ROUSCULP...

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
      4074 8466 4110 8450 4107 8388 4107 8387
      4065 8388
TIME...MOT...LOC 0044Z 264DEG 36KT 4084 8429

$$

JC
000 
WWUS53 KIWX 160057
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
857 PM EDT SUN JUN 15 2008

OHC003-125-137-161-160107-
/O.EXP.KIWX.SV.W.0078.000000T0000Z-080616T0100Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-ALLEN OH-
857 PM EDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR ALLEN...SOUTHEASTERN
PAULDING...EASTERN VAN WERT AND PUTNAM COUNTIES IN WEST CENTRAL OHIO
WILL EXPIRE AT 900 PM EDT/800 PM CDT/...

AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
      4074 8466 4110 8450 4107 8388 4107 8387
      4065 8388
TIME...MOT...LOC 0057Z 264DEG 36KT 4085 8412

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:11 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 15, 5:11 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT SUN JUN 15 2008

.UPDATE...
LINE RAPIDLY DEVELOPED ALONG/AHEAD OF CDFNT FM SW MI INTO CENTRAL
IL THIS AFTN. UPDATED ZFP FOR SVR TSTM WATCH AND TO INCREASE POPS
SW LATE THIS AFTN AND SE THIS EVE.

&&

.PREV DISCUSSION... /ISSUED 324 PM EDT SUN JUN 15 2008/

SHORT TERM...
TONIGHT THROUGH MONDAY NGT...
AIRMASS STILL RECOVERING FROM PASSAGE OF TSTM CLUSTER/OUTFLOW
BOUNDARY THIS MORNING. SPC ANALYSIS INDICATES WK INSTABILITY WITH
SBCAPES APCHG 1KJ/KG AND WK SBCIN REMAINING OVER THE CWA ATTM. WAA
AND DIURNAL HEATING/MIXING SHOULD DESTABILIZE AIRMASS FURTHER LATE THIS
AFTN...HWVR...NAM BUFKIT SOUNDINGS SUGGEST AIRMASS WILL REMAIN
RATHER DRY WITH ONLY MODERATE INSTABILITY DVLPG. STRONG MID LEVEL
FLOW...40-50KT SHEAR...INVERTED V SOUNDINGS AND RATHER LOW WBZ
IMPLIES ANY STORMS WHICH DO DVLP COULD BECOME SVR WITH >3/4
DIAMETER HAIL AND WIND GUSTS >50KT. HWVR GIVEN LIMITED MOISTURE
KEPT POPS IN SCT RANGE AND DROPPED TSTM POPS NW BEHIND THE FRONT
LATE TONIGHT.

STRONG CAA WL OVERSPREAD THE AREA TOMORROW AS UPR LOW OVER SE CANADA
MOVES SOUTH INTO THE GRTLKS AND SFC HIGH BUILDS INTO THE MS VALLEY.
THIS WILL RESULT IN DRY CONDITIONS WITH BELOW NORMAL TEMPS MON-MON
NGT.

LONG TERM...
TUE-SUNDAY...
SHRTWV STILL EXPECTED TO ROTATE AROUND THE UPPER LOW ACROSS THE
GRTLKS TUE. GOING POPS RETAINED ACROSS NE WHERE BETTER MOISTURE WILL
REMAIN. UPR LOW WILL SLOWLY FILL AND LIFT NE MID-LATE WEEK RESULTING
IN A SLOW WARMING TREND. MODELS INDICATING WK SHRTWVS WILL TOP WRN
RIDGE PSBLY BRINGING SOME SHOWERS/TSTMS BACK INTO THE AREA AROUND
FRI AND SUNDAY. SGFNT TIMING DIFFERENCES REMAIN IN MODELS WITH BOTH
SYSTEMS...FOR NOW JUST ADDED POPS FOR FRI AFTN.

PREV DISCUSSION... /ISSUED 136 PM EDT SUN JUN 15 2008/

AVIATION...
CDFNT OVER WI/IA THIS AFTN EXPECTED TO MOVE THROUGH NRN INDIANA
TONIGHT. SCT TSRA EXPECTED TO DEVELOP ALONG/AHEAD OF THE FRONT
THIS AFTN AND CONT OVERNIGHT WITH STORMS MOVING THROUGH THE
NRN INDIANA TERMINALS LATE THIS AFTN AND THIS EVE. RELATIVELY DRY
BELOW CLOUD AIR AND STRONG WINDS ALOFT WILL RESULT IN GUSTY WINDS
ACCOMPANYING THE STORMS. BEHIND THE FRONT SHOULD SEE DECREASING
CLOUDS AS DRIER AIR MOVES IN. GOOD MIXING WITH FAIRLY TIGHT
GRADIENT AND COLD AIR ALOFT WILL RESULT IN RATHER GUSTY WINDS BY
LATE MONDAY MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

JT
Hazardous weather outlook, Jun 15, 10:58 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1058 AM EDT SUN JUN 15 2008

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-161500-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON
TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-161500-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY THREAT. HIGH WAVES ASSOCIATED WITH
THE THUNDERSTORMS WILL RESULT IN AN INCREASED RISK OF RIP
CURRENTS AT THE LAKE MICHIGAN BEACHES THIS AFTERNOON AND THIS
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON
TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 15, 7:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     SWAYZEE                 40.51N  85.82W
06/15/2008                   GRANT              IN   EMERGENCY MNGR

            NUMEROUS TREES DOWN WITH ESTIMATED 60 TO 70 MPH WINDS.

&&

EVENT NUMBER 01526

LWF
Local storm report, Jun 15, 7:38 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     5 W SWEETSER            40.57N  85.86W
06/15/2008                   GRANT              IN   TRAINED SPOTTER

            TREES AND LINES DOWN

&&

EVENT NUMBER 01527

SAW
Local storm report, Jun 15, 7:39 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     5 W SWEETSER            40.57N  85.86W
06/15/2008                   GRANT              IN   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

&&

CORRECTED REMARKS

EVENT NUMBER 01527

SAW
Local storm report, Jun 15, 7:42 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
742 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     BUFFALO                 40.88N  86.75W
06/15/2008                   WHITE              IN   EMERGENCY MNGR

            DAMAGE REPORTED TO SEVERAL TRAILER HOMES...ROOF RIPPED
            OFF ONE TRAILER HOME.

&&

EVENT NUMBER 01528

MCS
Local storm report, Jun 15, 7:55 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
755 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     1 NNW BUNKER HILL       40.68N  86.11W
06/15/2008                   MIAMI              IN   EMERGENCY MNGR

            LARGE TREE DOWN AS WELL AS POWER LINES...BLOCKING ROAD

&&

EVENT NUMBER 01529

LWF
Local storm report, Jun 15, 8:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
801 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     NINE MILE               40.98N  85.22W
06/15/2008                   ALLEN              IN   TRAINED SPOTTER

            4 FOOT WIDTH OF CORN LAYING FLAT...LIMBS DOWN...YELLOW
            COVER PORTION OF POWER LINE BLOWN OFF

&&

EVENT NUMBER 01530

MCS

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.